# SDR SWI2025F00940

- Difficulty date: April 4, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STAB - TO - FUSELAGE AFT DRAG ANGLE POSSIBLE CRACK AT LEADING EDGE OF ANGLE (MARKED)   (C-CHECK RO 07/15/2025)REPAIRED LH VERTICAL STAB - TO - FUSELAGE AFT DRAG ANGLE PER CRJ900 SRM TASK 55-31-00-201-001-A01.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY AND M-337.
